top of page

You can now get Narcan over-the-counter at most pharmacies.

Average Cost: $45.00 to $49.00. Check out the FREE option below.

Community Service Announcement

Narcan (naloxone) is a potentially lifesaving nasal spray medication that can revive someone who has overdosed on opioids.

NARCAN® Nasal Spray is a prescription medicine used for the treatment of a known or suspected opioid overdose emergency with signs of breathing problems and severe sleepiness or not being able to respond. NARCAN® Nasal Spray is to be given right away and does not take the place of emergency medical care. Always call 911.

Signs of Opioid Overdose

One key to using Narcan effectively is to properly recognize the signs of opioid overdose. Signs of opioid overdose include:

  • Slowed heart rate

  • Low blood pressure

  • Unconsciousness

  • Slow, shallow breathing or stopped breathing

  • Pinpoint pupils

  • Confusion

  • Gurgling sounds

  • Blue lips, skin, or nails

  • Vomiting and more

 FREE NARCAN
pp,840x830-pad,1000x1000,f8f8f8.jpg

Get NARCAN mailed to you

https://nextdistro.org/california

How to administer NARCAN nasal spray (video)

https://youtu.be/KEOq6fUWNtA

bottom of page